# SDR GTIA9700176

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stuck
- Location: Right Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 640 - RIGHT SIDE COCKPIT WINDOW WILL NOT OPEN.  FOUND GUIDE PIN AT UPPER LINKAGE ROD OUT OF TRACK.  RE-INSTALLED GUIDE PIN AND CHECKED WINDOW OPERATION REPEATEDLY IAW MM 56-10-3.  OPS CHECK GOOD.  (X)
